On probabilistic approach to engineering problems

Aplikace matematiky (1959)

  • Volume: 04, Issue: 2, page 126-127
  • ISSN: 0862-7940

How to cite


"O pravděpodobnostním pojetí technických problémů." Aplikace matematiky 04.2 (1959): 126-127. <http://eudml.org/doc/14090>.

journal = {Aplikace matematiky},
language = {cze},
number = {2},
pages = {126-127},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {O pravděpodobnostním pojetí technických problémů},
url = {http://eudml.org/doc/14090},
volume = {04},
year = {1959},

TI - O pravděpodobnostním pojetí technických problémů
JO - Aplikace matematiky
PY - 1959
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 04
IS - 2
SP - 126
EP - 127
LA - cze
UR - http://eudml.org/doc/14090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.